Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Cyclotomy and trinomial congruences


Author: L. E. Dickson
Journal: Trans. Amer. Math. Soc. 37 (1935), 363-380
MSC: Primary 11T22; Secondary 11A07
MathSciNet review: 1501791
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11T22, 11A07

Retrieve articles in all journals with MSC: 11T22, 11A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501791-3
Article copyright: © Copyright 1935 American Mathematical Society